# SDR SWAA2020061277824

- Difficulty date: May 13, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT Z CHANNEL IN SEVERAL SPOTS BETWEEN BS 500 + 10 AND BS 500C APPROX AT LBL 22.  REMOVED + INSTALLED ONE SECTION NEW AT 'Z' CHANNEL (SIDEPLATE) AND SPLICE BETWEEN STA 483 TO 500D AND TREATED REPAIR PARTS IN REF SRM 53-00-53-2R-5 REPAIR 5 FIG 202 PAG 4; 51-20-01-0G-0.
